# SDR 2001FA0000027

- Difficulty date: April 29, 2001
- Submitted: June 20, 2001
- Operation: General aviation
- Aircraft: N26RK
- Engine: Lyc O320E2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Bolt
- Part number: AN657A
- Condition: Loose
- Location: Propeller
- Part time: 124 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER BOLTS (AN6-57A) BROKE IN FLIGHT AT CRUISE POWER (2500 RPM) AT 7500 FT. MSL. NOTICED THAT ONE BOLT WAS MISSING AND THE NUT ON ANOTHER COULD BE REMOVED BY HAND.  POSSIBLE THAT TWO NUTS, (MS 20365-624) LOOSENED CAUSING VIBRATION IN PROPELLER WHICH CAUSED BOLT FAILURE .  NOTE:  THAT ONLY THE TWO NUTS THAT SEEMED TO BE LOOSE, WERE REPLACED 124 HOURS BEFORE FAILURE.  ALL  OTHER NUTS WERE STILL INTACT.  PROPELLER SEPARATED FROM ENGINE IN FLIGHT.
